# SDR SWAA2022011260404

- Difficulty date: January 10, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737
- Aircraft serial: 32472
- Aircraft time: 58,938 hours, 34,840 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: A125-01 - CRACK NOTED AT BS663; RBL 09 AT AFT UPPER AC BAY BULKHEAD ATTACH ANGLE TO CENTER TANK ;LOWER SKIN. / [01] REMOVED FASTENER AT BS663 RBL 09 AT AFT UPPER AC BAY BULKHEAD ATTACH ANGLE TO CENTER TANK LOWER SKIN I/A/W SRM 51-40-02-0G-0;[02] CUT AND REMOVED DAMAGED ATTACH ANGLE IAW SRM 57-10-10-2R-5 REPAIR 5;[03] PERFORMED DVI OF REPAIR AREA AND UNDERLYING STRUCTURE. NO DEFECTS IAW SRM 57-10-10-2R-5 REPAIR 5;ACCOMPLISHED DVI OF REPAIR AREA; NO DEFECTS.;[05] COMPLETED NDT INSP FOR DAMAGE ON EDGES OF DAMAGE CUTOUT ON ANGLE IAW 737 NDT M/M PART 6; 51-00-00; P-23; NO DEFECTS ;[06] COMPLETED NDT FOR DAMAGE IN ALL CURRENTLY OPENED FASTENER HOLES COMMON TO REPAIR AREA IAW 737 NDT M/M PART 6; 51-00-00; P-16; NO DEFECTS; [07] RECIEVED -1 REPLACEMENT ANGLE FROM BACKSHOP ON WO 43116-5000-0003. RECIEVED -2 SPLICE ANGLE FROM BACKSHOP ON WO 43116-5000-0004;[09] FABRICATED REPAIR PARTS IAW SRM 57-10-10-2R-5 REPAIR 5;[11] TREATED AND PRIMED REPAIR PARTS AND CUT EDGES IAW SRM 57-10-10-2R-5 REPAIR 5;[14] INSTALLED REPAIR PARTS USING P/S 870 B-2 ON ALL FAYING SURFACES. SEALANT MIXED ON 13 JAN 21 @ 0800. SQUEEZE OUT AT 1400 ON 13 JAN 21 IAW SRM 57-10-10-2R-5 REPAIR 5; [16] CAP AND FILLET SEALED FASTENERS USING P/S 870 B-2. SEALANT MIXED ON 13 JAN 22 @ 1300. CAP SEALED COLLARS INSIDE FUEL TANK USING 1776 B-2 MIXED AT 1300 ON 13 JAN 22 IAW SRM 57-10-10-2R-5 REPAIR 5;[19] APPLIED CIC TO REPAIR AREA IAW SRM 57-10-10-2R-5 REPAIR 5; AUDIT COMPLETE
